# SDR USAA2011100400017

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 70,092 hours, 31,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: D5311225520100
- Condition: Broken
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 2L ARMED INDICATION INTERMITTENT.  MAINTENANCE REPLACED BROKEN SPRING IN AFT GIRT BAR FLOOR FITTING.
